# SDR SCNA97326

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lav Pan
- Condition: Corroded
- Location: Bs  303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION BEYOND LIMITS ON FORWARD LAV PAN, FS 303, RBL 20.  REMOVED PAN, FABRICATED AND INSTALLED NEW PAN IN ACCORDANCE WITH SRM 51-30-2, 52-20-1 AND 51-30-2.
